Our expert says:
Delighted to hear you have found a nice psychiatrist and that this has been a rewarding experience for you. Side-effects on such ADs are normal ( indeed, if you said you had none at all, I'd swonder if you were actually taking them !) --- but they're usually not too troublesome, and tend to fade out in the first couple of weeks as your body adjusts to their presence and starts using them properly. Remeron, like the other ADs is NOT addictive --- just remember that its unwise to stop them suddenly, as its best to eventually taper them off, in a mirror image of your body gradually accomodating to them in the first place.
Sounds like you're doing everything right, and things should work out well for you. Pleased to have been of help !
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.